# SDR SWAA2022072720763

- Difficulty date: June 20, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PASSENGER CABIN FWD INTERCOSTAL AT BL 0 BS 277+7; BS 277+14. / [01] CRACKED ON PASSENGER CABIN FWD INTERCOSTAL AT BL 0 BS 277+7; BS 277+14; WL 208 P/N 141A5410-3 ; FOUND TO BE OUT LIMITS DUE TO NO ALLOWABLE DAMAGE IN SRM; IT WILL BE REPAIRABLE BY REPLACEMENT I.A.W SRM 51-10-02-0G PAR 9C .;[02] VERIFIED CORRECTIVE ACTION #1;[03] REMOVED INTERCOSTAL IAW SRM 51-40-02.  RECEIVED NEW INTERCOSTAL P/N 141A5410-3; LOT: # 240015. LOCATED AND DRILLED IAW SRM 51-40-02 AND DWG 141A5400.  REQUIRE OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION STEP 3. VERIFIED OK TO INSTALL.;[05] INSTALLED NEW INTERCOSTAL IAW SRM 51-40-02 AND DWG 141A5400.;[06] VERIFIED CORRECTIVE ACTION STEP 5.;[07] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
